# SDR MALA060053

- Difficulty date: February 7, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- Aircraft time: 17,804 hours, 19,415 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Heater
- Condition: Failed
- Location: Sat Probe
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT RETURNED TO MSP DUE TO STATIC AIR TEMP SAT PROBE HEATER FAULT AND ENROUTE ICING CONDITIONS.  NO FURTHER INFORMATION AT THIS TIME.
